# SDR DALA2024121111642

- Difficulty date: December 10, 2024
- Submitted: December 11, 2024
- Operation: Air carrier
- Aircraft: N552NW
- Make and model: Boeing 757251
- Aircraft serial: 26499
- Aircraft time: 58,760 hours, 27,081 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5652 IN REFERENCE NRC 00390: CORROSION ON FLOOR STRINGER BTW STA 1330 LBL 2, RBL 2,7,10,15 AND STA 1374 RBL 7, 15 AT AFT CARGO COMPARMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00686: FLOOR STRINGER RBL 15 AND FLOOR STRINGER RBL. 7 TO STA. 1343 TO 1443 AT AFT CARGO COMPARMENT WAS REPLACED PER B757-200 SRM 51-40-02-0G PAR 4B AND 7D AND FLOOR STRINGER BTW STA 1330 LBL 2, RBL 2,7,10,15 WERE REPAIRED PER B757-200 SRM. (0702196)
